# SDR AUS20031094

- Difficulty date: October 18, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR TRUNNION DRUM LT STOP BOLT LOOSE AND RT STOPBOLT MISSING.
